Open Access
17 May 2004 Darboux-Lamé equation and isomonodromic deformation
Mayumi Ohmiya
Abstr. Appl. Anal. 2004(6): 511-524 (17 May 2004). DOI: 10.1155/S108533750430309X


The Darboux-Lamé equation is defined as the double Darboux transformation of the Lamé equation, and is studied from the viewpoint of the isomonodromic deformation theory. It is shown that the second-order ordinary differential equation of Fuchsian type on P1 corresponding to the second Darboux-Lamé equation is obtained as isomonodromic deformation of some specific Gauss' hypergeometric differential equation.


Download Citation

Mayumi Ohmiya. "Darboux-Lamé equation and isomonodromic deformation." Abstr. Appl. Anal. 2004 (6) 511 - 524, 17 May 2004.


Published: 17 May 2004
First available in Project Euclid: 1 June 2004

zbMATH: 1116.34071
MathSciNet: MR2063058
Digital Object Identifier: 10.1155/S108533750430309X

Primary: 34M35 , 34M55

Rights: Copyright © 2004 Hindawi

Vol.2004 • No. 6 • 17 May 2004
Back to Top